MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403012
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization to a right middle cerebral artery bifurcation aneurysm, an enterprise2 4mmx30mm vascular reconstruction device (encr403012, 8907989) was impeded in distal end of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) and could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and switched to a new stent and a new microcatheter (both were other brands) to complete the procedure.The surgery was prolonged by about 20 minutes.Additional event information received on 17-jul-2025 indicated that there was no evidence of physical material within the device.The microcatheter was not kink/bent.There was no excessive force used with the devices.The 20 minutes procedure delay did not result in a patient adverse consequence.The presented with an aneurysm at the bifurcation of the right middle cerebral artery, and m1 stenosis on the right side.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization to a right middle cerebral artery bifurcation aneurysm, an enterprise2 4mmx30mm vascular reconstruction device (encr403012, 8907989) was impeded in distal end of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) and could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and switched to a new stent and a new microcatheter (both were other brands) to complete the procedure.The surgery was prolonged by about 20 minutes.Additional event information received on 17-jul-2025 indicated that there was no evidence of physical material within the device.The microcatheter was not kink/bent.There was no excessive force used with the devices.The 20 minutes procedure delay did not result in a patient adverse consequence.The presented with an aneurysm at the bifurcation of the right middle cerebral artery, and m1 stenosis on the right side.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx30mm vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only the detached stent was returned for evaluation.A microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being impeded cannot be evaluated through functional testing due to the stent detachment.The stent must be inside the introducer tube to perform the functional analysis.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.The delivery wire and introducer might have gotten lost sometime during the post-operative handling or decontamination of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.The stent detachment is not considered related to the encountered issue.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22542008
Report Number3008114965-2025-00747
Device Sequence Number7013510
Product Code NJE
UDI-Device Identifier10886704075370
UDI-Public(01)10886704075370(17)270228(10)8907989
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR403012
Device Lot Number8907989
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown